# SDR AWXA200400018

- Difficulty date: December 24, 2003
- Submitted: January 6, 2004
- Operation: Air carrier
- Aircraft: N332AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23384
- Aircraft time: 51,699 hours, 30,031 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 6935365
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-17 CHECK A .5000 INCH CRACK WAS FOUND ON CABIN FLOOR INTERCOSTAL AT FLOOR ATTACH SCREW HOLE BS 380 TO BS 400 , BL "0", WL 208. MAINTENANCE REMOVED CRACKED INTERCOSTAL FROM BS 380 TO BS 400 , BL "0", WL 208; FABRICATED A NEW REPLACEMENT INTERCOSTAL IAW DWG 69-35365; INSTALLED REPAIR PART IAW B737-300 SRM 51-40-05, FIG. 3, SHT 1.
